# SDR CA080124002

- Difficulty date: January 24, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 66,426 hours
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Condition: Leaking
- Location: Nr 6 Slat
- Part time: 8,455 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AC WAS DISPATCHED AND DURING CRUISE FLIGHT, THE FLIGHT ENGINEER NOTICED THAT THE (A) SYS HYDRAULICS INDICATED .1250 OF A TANK REMAINING. THE CREW DECIDED TO DECLARE AN EMERGENCY AND THE LANDING GEAR NEEDED TO BE CRANKED DOWN. THE AC LANDED SAFELY AND WAS TOWED OFF THE RUNWAY TO THE RAMP.  MAINT TROUBLESHOT THE SNAG AND FOUND THAT THE NR 6 LEADING EDGE SLAT WAS LEAKING HYD FLUID FROM A LEAK IN THE SWIVAL ASSY OF THE SLAT. THE ACTUATOR WAS REMOVED AND REPLACED AND THE HYD SYS WAS REPLENISHED. THE AC WAS FUNCTION TESTED SERVICEABLE AND RETURNED TO SERVICE. (TC NR 20080124002)
